Smejda, JoannaWieteska, Renata2016-02-052016-02-052014Opuscula Mathematica, Vol. 34, no. 4, pages 851–870http://hdl.handle.net/11652/1103http://www.opuscula.agh.edu.pl/index.php?mm=344In this paper we study the existence and the nonexistence of solutions for the boundary value problems of a class of nonlinear second-order discrete equations depending on a parameter. Variational (the mountain pass technique) and non-variational methods are applied.endiscrete boundary value problemsvariational methodsmountain pass theoremOn the dependence on parameters for second order discrete boundary value problems with the p(k)-LaplacianArtykuł